# SDR UALA2012122107315

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 48,318 hours, 19,266 cycles
- Engine: Iae V2522A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1059APS
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A CREW REFUSAL FOR INOP APU.  DENMM EFS TO WORK DF935 TO TRY AND CORRECT PROBLEM.  FOUND CONNECTOR P28 PIN 1 CONTAMINATED WITH DEBRIS.  CLEANED DEBRIS, STARTED APU FROM BATTERY AND RAN ENGINES TRANSFERRED POWER FROM ENGINES TO APU NO SHUTDOWN OCCURRENCES.  ASD RPT14 STILL INDICATES "LOSS OF SPEED" WITH APU CODE WORD 'ECB'.  REPLACED THE APU.
